MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVERE; 5.5MM CURVED ROD, CONE TIP, 50MM

GLOBUS MEDICAL, INC. REVERE; 5.5MM CURVED ROD, CONE TIP, 50MM
Model Number 132.150
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device or any imaging could be provided for evaluation.It is likely that the patient fall is the largest contributing factor to the observed rod breakage.However, the exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision surgery was done to replace a rod which had broken post-operatively due to a patient fall.

Brand Name
REVERE
Common Device Name
5.5MM CURVED ROD, CONE TIP, 50MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key10979681
Report Number3004142400-2020-00167
Device Sequence Number14377423
Product Code MNH
UDI-Device Identifier00849044043587
UDI-Public00849044043587
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number132.150
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2020
Initial Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient Weight71